MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 4MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 4MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number 213D
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).The device remains implanted; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 3077440609 number, and no non-conformances related to the malfunction were identified.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during a coiling procedure of basilar artery (ba-top) aneurysm with a pulserider t, 4mm, 10mm arch (213d, 3077440609) successful implantation on (b)(6) 2023.During the procedure, a 5fr fubuki dilator was placed and vecta71 intermediate catheter, prowler select plus microcatheter (unknown product code/lot number), headway17 microcatheter was inserted.The pulserider was implanted through prowler select plus, then coiling was conducted.After the coiling, detachment was confirmed.No abnormalities were found on one month follow up.On the follow up angiography in (b)(6), suspected minor migration of the pulserider was noted.There was no negative impact to the patient.A continuous flush was done during the procedure.Additional information received on 04-oct-2023 indicated that the pulserider's leaflet slipped from the aneurysm neck, toward the basilar artery.No ischemic-hemorrhagic complications occurred.Slight compaction was found on the coil mass.The physician is planning to share diagnostic images, and future plan how to treat the issue will be discussed.Additional information received on 12-oct-2023 indicated that a slight compaction was confirmed.No additional intervention has been performed at this time, the physician is considering if additional treatment will be required.There was no evidence of obstruction of blood flow due to the event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section b5: additional information received on 10-nov-2023 indicated that the correct device size was selected based on the instructions for use (ifu).When the device was initially detached, it was implanted in the correct orientation.A t shape implant was used, both the branch artery angles 90° or less relative to the axis of the parent vessel artery.There was no severe vascular tortuosity at the target site.The pulserider was moved approximately 2 mm downward from the aneurysm neck of the ba-tip, leaving the pca diameter unchanged.The coils were maintained within the aneurysm sac, but slight recanalization was found.Complaint conclusion: as reported by the field, during a coiling procedure of basilar artery (ba-top) aneurysm with a pulserider t, 4mm, 10mm arch (213d, 3077440609) successful implantation on (b)(6) 2023.During the procedure, a 5fr fubuki dilator was placed and vecta71 intermediate catheter, prowler select plus microcatheter (unknown product code/lot number), headway17 microcatheter was inserted.The pulserider was implanted through prowler select plus, then coiling was conducted.After the coiling, detachment was confirmed.No abnormalities were found on one month follow up.On the follow up angiography in september, suspected minor migration of the pulserider was noted.There was no negative impact to the patient.A continuous flush was done during the procedure.Additional information received on 04-oct-2023 indicated that the pulserider's leaflet slipped from the aneurysm neck, toward the basilar artery.No ischemic-hemorrhagic complications occurred.Slight compaction was found on the coil mass.The physician is planning to share diagnostic images, and future plan how to treat the issue will be discussed.Additional information received on 12-oct-2023 indicated that a slight compaction was confirmed.No additional intervention has been performed at this time; the physician is considering if additional treatment will be required.There was no evidence of obstruction of blood flow due to the event.Additional information received on 10-nov-2023 indicated that the correct device size was selected based on the instructions for use (ifu).When the device was initially detached, it was implanted in the correct orientation.A t shape implant was used, both the branch artery angles 90° or less relative to the axis of the parent vessel artery.There was no severe vascular tortuosity at the target site.The pulserider was moved approximately 2 mm downward from the aneurysm neck of the ba-tip, leaving the pca diameter unchanged.The coils were maintained within the aneurysm sac, but slight recanalization was found.The device remains implanted; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 3077440609 number, and no non-conformances related to the malfunction were identified.Coil migration is a potential complication associated with the use of the pulserider anrd in the intracranial arteries and are listed in the instructions for use (ifu).With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
PULSERIDER T, 4MM, 10MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17940299
Report Number3008114965-2023-00732
Device Sequence Number6351014
Product Code NJE
UDI-Device Identifier00859030005123
UDI-Public00859030005123
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number213D
Device Lot Number3077440609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FR FUBUKI DILATOR.; HEADWAY17 MICROCATHETER.; PROWLER SELECT PLUS MICROCATHETER.; VECTA71 INTERMEDIATE CATHETER.
Patient SexUnknown